# SDR CALA2023022200519

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 47,277 hours, 26,293 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: None
- Location: Rt Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF VIA TOWER REQUEST.  AUTOBRAKES ACTUATED, RIGHT BRAKE TEMP REACHED 375 DEGREES TEMP. CREW REPORTS LOW SPEED REJ, APPROXIMATELY 75KNOTS WITH NO BRAKE LOCKING.  TEMPS COOLED.
